"Dyskinesia, Drug-Induced" is a descriptor in the National Library of Medicine's controlled vocabulary thesaurus,
MeSH (Medical Subject Headings). Descriptors are arranged in a hierarchical structure,
which enables searching at various levels of specificity.
Abnormal movements, including HYPERKINESIS; HYPOKINESIA; TREMOR; and DYSTONIA, associated with the use of certain medications or drugs. Muscles of the face, trunk, neck, and extremities are most commonly affected. Tardive dyskinesia refers to abnormal hyperkinetic movements of the muscles of the face, tongue, and neck associated with the use of neuroleptic agents (see ANTIPSYCHOTIC AGENTS). (Adams et al., Principles of Neurology, 6th ed, p1199)
- Dyskinesia, Drug-Induced
- Drug-Induced Dyskinesia
- Drug-Induced Dyskinesias
- Dyskinesia, Drug Induced
- Dyskinesias, Drug-Induced
- Dyskinesia, Medication-Induced
- Dyskinesia, Medication Induced
- Dyskinesias, Medication-Induced
- Medication-Induced Dyskinesias
- Medication-Induced Dyskinesia
- Medication Induced Dyskinesia
Below are MeSH descriptors whose meaning is more general than "Dyskinesia, Drug-Induced".
Below are MeSH descriptors whose meaning is more specific than "Dyskinesia, Drug-Induced".
This graph shows the total number of publications written about "Dyskinesia, Drug-Induced" by people in this website by year, and whether "Dyskinesia, Drug-Induced" was a major or minor topic of these publications.
To see the data from this visualization as text, click here.